Skip to content
My WebMD Sign In, Sign Up

Announcements

Congratulations on your BFP! Welcome to YOUR community!


Be sure to check out:

mis abortion
avatar
An_240068 posted:
[TRIGGER] need a medical thoughts,
am pregnant for 8 weeks now, i try to abort my baby by talking pills and i had a heavy bleeding already,after the abortion still the baby is alive.now i realize i have to carry this baby..

My question is.
is there any side affect already of the baby??please i need some advice..
thank you
Reply
 
avatar
Anon_3148 replied to Anon_3148's response:
How old are you?
 
avatar
BeautifullyBlessed responded:
Did a doctor confirm that the baby is still alive?

Have you been to the emergency room?

I would suggest seeking medical attention asap, if you haven't done so already. They should be able to inform you of any possible side effects.

Do you have any family or friends that you can talk to so that you don't have to go through this alone?

God bless you and I pray that everything turns out well for you and the baby.
Me (31) DH (30) Hoping for 1st DS or DD by next year!

God is good all the time and His mercy endures forever...be at peace!
 
avatar
Anon_16110 responded:
Since you took pills have you confirmed that the baby is still alive? Yes there is a possibility for side effects of you taking these pills since it is supposed to kill the baby. You should seek medical attention asap so they can discuss with you the different side effects that may happen. If you do decide to carry it and are not ready to be a parent (since you said you tried to abort already) I would suggest looking into adoption as well. Good luck
 
avatar
segadelli24 replied to Anon_16110's response:
Most pills done by abortion , you go to the doctor they prescribe the pill you go home take it and it induces an abortion you are then to go back to your Dr. at some point for a follow up ... how do you know your still pregnant? if you are basing it on taking a pregnancy test the pregnancy hormone will still be in your body I believe anywhere from a week to two weeks it takes a while to leave your body , if the bleeding is still heavy past the recommended time your Dr told you or you think anythings off you need to go back and be seen before your follow up best of luck
 
avatar
Cpruitt5js responded:
I am sorry but I just puked in my mouth WHY??? just WHY???
 
avatar
Byroney_WebMD_Staff responded:
An_240068,

Please see a doctor immediately. Talk to him or her openly about the pills you took and the bleeding you've had. Your doctor will be able to direct you to counseling and other assistance.

There are options and support available. You don't need to go through it alone. If you should feel like you need immediate support, please call one of the Toll-Free Crisis Resources.

Please get that help,

Byroney


Spotlight: Member Stories

My husband and I have two wonderful girls...and this hopefully is our last pregnancy (unless it is another girl...lol.) :-)

Helpful Tips

6 Embarrassing Pregnancy Symptoms
Experts offer tips for coping with everything from excess gas to forgetfulness. To help you know what you can really expect when you're ... More
Was this Helpful?
58 of 80 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.